Follow
Hossein Javanshiri
Hossein Javanshiri
Associate Professor of Mathematics, Razi University
Verified email at razi.ac.ir
Title
Cited by
Cited by
Year
Some properties of approximately dual frames in Hilbert spaces
H Javanshiri
Results in Mathematics 70 (3), 475-485, 2016
222016
On a certain product of Banach algebras and some of its properties
H Javanshiri, M Nemati
Proc. Rom. Acad. Ser. A Math. Phys. Tech. Sci. Inf. Sci 15 (3), 219-227, 2014
192014
Some homological and cohomological notions on T-Lau product of Banach algebras
M Nemati, H Javanshiri
Banach Journal of Mathematical Analysis 9 (2), 183-195, 2015
142015
Multipliers for von Neumann-Schatten Bessel sequences in separable Banach spaces
H Javanshiri, M Choubin
Linear Algebra and its Application 545, 108-138, 2018
122018
Continuous atomic systems for subspaces
H Javanshiri, AM Fattahi
Mediterranean Journal of Mathematics 13 (4), 1871-1884, 2016
92016
Amalgamated duplication of the Banach algebra 𝔄 along a 𝔄-bimodule 𝒜
H Javanshiri, M Nemati
Journal of Algebra and Its Applications 17 (09), 1850169, 2018
82018
Invariances of the operator properties of frame multipliers under perturbations of frames and symbol
H Javanshiri
Numerical Functional Analysis and Optimization 39 (5), 571-587, 2017
62017
Invariant varphi-means for abstract Segal algebras related to locally compact groups
H Javanshiri, M Nemati
Accepted in: Bulletin of the Belgian Mathematical Society-Simon Stevin 25 (5), 2018
52018
The strict topology for the space of Radon measures on a locally compact Hausdorff space
H Javanshiri, R Nasr-Isfahani
Topology and its Applications 160 (7), 887-895, 2013
42013
A new approach to the Hyers–Ulam–Rassias stability of differential equations
M Choubin, H Javanshiri
Results in Mathematics 76 (1), 1-14, 2021
32021
The strong dual of measure algebras with certain locally convex topologies
H Javanshiri, R Nasr-Isfahani
Bulletin of the Australian Mathematical Society 87 (3), 353-365, 2013
32013
Introverted subspaces of the duals of measure algebras
H Javanshiri, R Nasr-Isfahani
Rocky Mountain Journal of Mathematics, 2017
22017
Measure algebras on homogeneous spaces
H Javanshiri, N Tavallaei
arXiv preprint arXiv:1606.08773, 2016
22016
Discretization of continuous frame
A Fattahi, H Javanshiri
Proceedings-Mathematical Sciences 122 (2), 189-202, 2012
22012
Locally convex algebras which determine a locally compact group
GH Esslamzadeh, H Javanshiri, R Nasr-Isfahani
STUDIA MATHEMATICA 233 (3), 2016
12016
Locally convex algebras which determine a locally compact group
G Esslamzadeh, H Javanshiri, R Nasr-Isfahani
Studia Mathematica 3 (233), 197-207, 2016
12016
The multiplier algebra and BSE-functions for certain product of Banach algebras
M Nemati, H Javanshiri
arXiv preprint arXiv:1509.00895, 2015
12015
Multiplier on character amenable Banach algebras
A Fattahi, H Javanshiri
Int. Math. Forum 42, 2085-2091, 2010
12010
The essence of invertible frame multipliers in scalability
H Javanshiri, M Abolghasemi, AA Arefijamaal
Advances in Computational Mathematics 48 (3), 1-20, 2022
2022
Amalgamated duplication of Banach algebras from homological point of view
M Abolghasemi, H Javanshiri, Y Tolooei
Journal of Algebra and Its Applications, 2350116, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20